# SDR CALA2025032002988

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 30,631 hours, 11,224 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV D SMOKE DETECTOR GOING OFF SUSPECT ERRONEOUS INTERVIEWED FLIGHT ATTENDENT:  HE REPORTED SEEING VAPOR IN LAV AFTER PASSENGER EXIT.INSPECTED SMOKE DETECTOR AND FOUND SECURE.  NO ACTIVE FAULT AT THIS TIME.
